This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
I am a 48 year old Male. 180lbs 5.7' Very active swim 3 days a week ride 2 days a week until recently 3 weeks ago. Hip issues and now getting better. I recently woke up with Vertigo. 2nd time in since 2009. Went away the next day. From that point on off and on my upper stomach turns a lot. I eat and it eats food. I have been urinating 6 plus times a day it seems I have tracked it a couple of times. Good solid bowel movements. I recently had blood work done: My skin seems to look a bit dry. i also have lost weight by changing my diet and not exercising. I stopped drinking cola's and cut out any sweets I have had. Possible not enough protein or iron.
All things were negative-
Total Cholesterol 180
Bilirubin total 1.5 and range should be 0 to 1.2. I am wondering if this would be a cause of my stomach issues..I am a bit concerned because I have been active and healthy with no known issues my whole life.
My Vitimin D 25-Hydroxy was 38.4 the range is 32. to 100.
Please let me know your thoughts.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.